# SDR SWIA2025022841219

- Difficulty date: December 19, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG. 21R FS437-FS453 IS CORRODED. CAMP# 29344928.     (C-CHECK RO 2/26/2025)    REMOVED CORROSION ON STR 21R @FS437.00-453.00 AND FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-31-03-101-003-A04 AND REPLACED IAW DRW. SH690-31350 REV M., CRJ900 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020, AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
